Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pregnant, had sudden onset of fainting, cold sweats. Had taken bronchitis antibiotics a week ago. Cause?

Good Morning all, I was waiting for my train to arrive by the edge of the platform on the safety zone, and suddenly I felt fainting spinning cold to the touch, cold sweat I started praying because I did not wanted to be THE sick passenger. I am 7 months pregnant and a week ago I was taking antibiotics for bronchitis . Please help thank you so much. Cheryl
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query,
In most probability it was a vasovagal attack. A vasovagal attack itself is not serious; however, injury is possible during a fainting episode. Prolonged standing is associated with vasovagal attacks because blood may pool in the legs, thus reducing blood flow to the brain. You may be able to lower your risk of vasovagal attacks by lying down and elevating your feet if a vasovagal attack is beginning and understanding the potential triggers for vasovagal attacks.
Best of luck and take care..
Hope it helps..
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor